VOL. 8 · NO. 1 | March 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 8 (1), (March 1964)
No abstract available
Articles
Kurt Mahler
Illinois J. Math. 8 (1), 1-4, (March 1964) DOI: 10.1215/ijm/1256067451
KEYWORDS: 30.10, 12.30
No abstract available
Barth Pollak
Illinois J. Math. 8 (1), 5-13, (March 1964) DOI: 10.1215/ijm/1256067452
KEYWORDS: 20.75
No abstract available
Joseph A. Wolf
Illinois J. Math. 8 (1), 14-18, (March 1964) DOI: 10.1215/ijm/1256067453
KEYWORDS: 53.66
No abstract available
Edward S. Boylan
Illinois J. Math. 8 (1), 19-39, (March 1964) DOI: 10.1215/ijm/1256067454
KEYWORDS: 60.60, 60.62
No abstract available
Ch. Pisot, I. J. Schoenberg
Illinois J. Math. 8 (1), 40-56, (March 1964) DOI: 10.1215/ijm/1256067455
KEYWORDS: 39.31, 10.43
No abstract available
D. H. Lehmer
Illinois J. Math. 8 (1), 57-79, (March 1964) DOI: 10.1215/ijm/1256067456
KEYWORDS: 10.08
No abstract available
James A. Jenkins
Illinois J. Math. 8 (1), 80-99, (March 1964) DOI: 10.1215/ijm/1256067457
KEYWORDS: 30.43
No abstract available
Mahlon Marsh Day
Illinois J. Math. 8 (1), 100-111, (March 1964) DOI: 10.1215/ijm/1256067458
KEYWORDS: 46.90, 42.50
No abstract available
K. de Leeuw, H. Mirkil
Illinois J. Math. 8 (1), 112-124, (March 1964) DOI: 10.1215/ijm/1256067459
KEYWORDS: 47.65, 35.39
No abstract available
Harold C. Kurtz
Illinois J. Math. 8 (1), 125-131, (March 1964) DOI: 10.1215/ijm/1256067460
KEYWORDS: 10.61
No abstract available
Oliver Aberth
Illinois J. Math. 8 (1), 132-138, (March 1964) DOI: 10.1215/ijm/1256067461
KEYWORDS: 12.20, 12.25
No abstract available
Phillip A. Griffiths
Illinois J. Math. 8 (1), 139-151, (March 1964) DOI: 10.1215/ijm/1256067462
KEYWORDS: 32.60, 57.70
No abstract available
Harold I. Levine
Illinois J. Math. 8 (1), 152-168, (March 1964) DOI: 10.1215/ijm/1256067463
KEYWORDS: 57.20, 57.50
No abstract available
R. M. Dudley
Illinois J. Math. 8 (1), 169-174, (March 1964) DOI: 10.1215/ijm/1256067464
KEYWORDS: 46.40
No abstract available
Barry Mazur
Illinois J. Math. 8 (1), 175, (March 1964) DOI: 10.1215/ijm/1256067465
KEYWORDS: 55.36
No abstract available
Back Matter
Illinois J. Math. 8 (1), (March 1964)
No abstract available
Back to Top